# SDR SWAA2022091549152

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE IN MULTIPLE AREAS BS500A TO BS500I RBL24 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED MEASUREMENT FIELD;[04] REMOVED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A-BS500I; RBL24; WL156 PER SRM 51-40-02-0G-0;[05] LOCATED; DRILLED AND DEBURRED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I RBL24 WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7500; OK TO INSTALL;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS. OK TO INSTALL.;[07] INSTALLED NEW FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I RBL24 WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7500;[08] VERIFIED CORRECTIVE ACTION #7
